# SDR MASA2018062093332

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15013
- Aircraft time: 35,482 hours, 28,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Rows 1-11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-11 OVERHEAD EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED  THE NR 2 EMERGGENCY BATTERY PACK
